# SDR FDEA201003240985

- Difficulty date: March 24, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65175106
- Condition: Misrepaired
- Location: Bs 1223 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR LOCATED AT STA 1223 STR 23R REQUIRES EVALUATION IAW EO 7-5100-7-5005 PH.  REPAIR HAS BLIND FASTENERS INSTALLED.  REMOVED BLIND FASTENERS AND INSTALLED SOLID FASTENERS IAW SRM 53-30-3.
